Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Foliations and noncompact transformation groups


Author: Morris W. Hirsch
Journal: Bull. Amer. Math. Soc. 76 (1970), 1020-1023
MSC (1970): Primary 2240, 5736; Secondary 5482, 3465, 3451, 3453
MathSciNet review: 0292102
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 2240, 5736, 5482, 3465, 3451, 3453

Retrieve articles in all journals with MSC (1970): 2240, 5736, 5482, 3465, 3451, 3453


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12539-3
PII: S 0002-9904(1970)12539-3